# SDR BB07059

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N921UW
- Make and model: Boeing 757225
- Aircraft serial: 22201
- Aircraft time: 70,123 hours, 31,564 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3442 · Weather Radar System
- Part: Wave Guide
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1297: ENROUTE, THE WEATHER RADAR FAILED. FLIGHT RETURNED.  MAINTENANCE FOUND AND REMOVED A BLOCKAGE IN THE WAVE GUIDE. NO FURTHER FAULTS.
